# SDR YENA201903090120

- Difficulty date: March 9, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 67,183 hours, 25,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1043, EWR-PBI. MULTIPLE EXIT SIGNS WITH BULBS BURNED OUT; RELAMPED AS REQUIRED OPS CK NORM MM 33-51-16.
